# SDR QXEA2017092100579

- Difficulty date: September 20, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 26,277 hours, 27,821 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Intake Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG ADPT HEAT 1 CAUTION LIGHT ILLUMINATED IN FLIGHT DURING ICING CONDITIONS. REMOVED FROM SERVICE. FOUND CB "INTK LIP HTR ENG 1" POPPED. INSPECTED NR 1 ENGINE INTAKE HEATER CONNECTOR, NO DEFECTS NOTED. CLEANED CONNECTOR AND RE-INSTALLED. CLOSED CB IAW GPM 9.2.2. AND PERFORMED OPS TEST OF ENGINE AIR INTAKE ANTI-ICE IAW AMM 30-21-00-710-801. OPS TEST GOOD. CB REMAINS CLOSED. ALSO, NO FAULTS IN CDS. NO FURTHER DEFECTS AT THIS TIME. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
